# SDR AALA20150404001

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 75,402 hours, 39,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061287
- Condition: Cracked
- Location: Bs 1250-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR CUSP CRACKED IN 2 PLACES BETWEEN FS 1287 & 1309.  R & R RT FLOOR CUSP SECTION BETWEEN FS 1250 - 1309 IAW AARD 51-00-05-1 & DWG 9930612.
